Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on extreme elements in $ A\sb{0}(K,\,E)$

Author: M. Sharir
Journal: Proc. Amer. Math. Soc. 46 (1974), 244-246
MSC: Primary 46E05; Secondary 47D20
MathSciNet review: 0374879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short and simple proof to a theorem of Fakhoury, characterizing extreme elements in the unit ball of $ {A_0}(K,E)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E05, 47D20

Retrieve articles in all journals with MSC: 46E05, 47D20

Additional Information

PII: S 0002-9939(1974)0374879-0
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia